# SDR AALA20031317

- Difficulty date: November 23, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  AFT VAULT DOOR OVERHEAD CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY FOR AFT VAULT DOOR OVERHEAD CEILING EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
